# SDR N6WA2022070701

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N568GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10104
- Aircraft time: 42,843 hours, 32,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING AT ROW 8 INOP..DEFFERED EMERGENCY LIGHT ON CEILING AT ROW 8 ON OCN 70078854 PER MEL 33-51-01B-2A CAT C AUTHORIZED BY MXC
